RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozlov, Vladimir Arkad'evich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30

Number of views:
This page:2155
Abstract pages:7418
Full texts:2578
References:578
E-mail: ,

http://www.mathnet.ru/eng/person19464
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191851

Publications in Math-Net.Ru
2020
1. V. Kozlov, J. Taskinen, “Floquet problem and center manifold reduction for ordinary differential operators with periodic coefficients in Hilbert spaces”, Algebra i Analiz, 32:3 (2020),  191–218  mathnet
2019
2. V. A. Kozlov, S. A. Nazarov, G. L. Zavorokhin, “Pressure drop matrix for a bifurcation with defects”, Eurasian Journal of Mathematical and Computer Applications, 7:3 (2019),  33–55  mathnet  isi  scopus
3. V. A. Kozlov, S. A. Nazarov, A. Orlof, “Trapped modes in armchair graphene nanoribbons”, Zap. Nauchn. Sem. POMI, 483 (2019),  85–115  mathnet
2018
4. V. Kozlov, N. G. Kuznetsov, “A comparison theorem for super- and subsolutions of $\nabla^2u+f(u)=0$ and its application to water waves with vorticity”, Algebra i Analiz, 30:3 (2018),  112–128  mathnet  mathscinet  elib; St. Petersburg Math. J., 30:3 (2019), 471–483  isi  scopus
2017
5. V. A. Kozlov, S. A. Nazarov, “A one-dimensional model of flow in a junction of thin channels, including arterial trees”, Mat. Sb., 208:8 (2017),  56–105  mathnet  mathscinet  elib; Sb. Math., 208:8 (2017), 1138–1186  isi  scopus
6. V. A. Kozlov, S. A. Nazarov, “Model of saccular aneurysm of the bifurcation node of the artery”, Zap. Nauchn. Sem. POMI, 461 (2017),  174–194  mathnet; J. Math. Sci. (N. Y.), 238:5 (2019), 676–688
2015
7. V. A. Kozlov, S. A. Nazarov, “Transmission conditions in a one-dimensional model of bifurcating blood vessel with an elastic wall”, Zap. Nauchn. Sem. POMI, 438 (2015),  138–177  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:1 (2017), 94–118
2014
8. V. A. Kozlov, S. A. Nazarov, “A simple one-dimensional model of a false aneurysm in the femoral artery”, Zap. Nauchn. Sem. POMI, 426 (2014),  64–86  mathnet  mathscinet; J. Math. Sci. (N. Y.), 214:3 (2016), 287–301  scopus
2012
9. V. A. Kozlov, S. A. Nazarov, “Asymptotic models of the blood flow in arterias and veins”, Zap. Nauchn. Sem. POMI, 409 (2012),  80–106  mathnet  mathscinet; J. Math. Sci. (N. Y.), 194:1 (2013), 44–57  scopus
2010
10. V. A. Kozlov, S. A. Nazarov, “The spectrum asymptotics for the Dirichlet problem in the case of the biharmonic operator in a domain with highly indented boundary”, Algebra i Analiz, 22:6 (2010),  127–184  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:6 (2011), 941–983  isi  scopus
2009
11. V. A. Kozlov, V. G. Maz'ya, A. V. Fomin, “Uniqueness of the solution to an inverse thermoelasticity problem”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009),  542–548  mathnet  mathscinet; Comput. Math. Math. Phys., 49:3 (2009), 525–531  isi  scopus
1991
12. V. A. Kozlov, V. G. Maz'ya, “On the spectrum of an operator pencil generated by the Neumann problem in a cone”, Algebra i Analiz, 3:2 (1991),  111–131  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:2 (1992), 333–353
13. V. A. Kozlov, “Behavior of solutions of elliptical boundary problems at an angle”, Mat. Zametki, 49:1 (1991),  56–62  mathnet  mathscinet  zmath; Math. Notes, 49:1 (1991), 40–45  isi
14. V. A. Kozlov, V. G. Maz'ya, “On the spectrum of the operator pencil generated by the Dirichlet problem in a cone”, Mat. Sb., 182:5 (1991),  638–660  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:1 (1992), 27–48  isi
15. V. A. Kozlov, “On the spectrum of a pencil generated by the Dirichlet problem for an elliptic equation in an angle”, Sibirsk. Mat. Zh., 32:2 (1991),  74–87  mathnet  mathscinet  zmath; Siberian Math. J., 32:2 (1991), 238–251  isi
16. V. A. Kozlov, V. G. Maz'ya, A. V. Fomin, “An iterative method for solving the Cauchy problem for elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:1 (1991),  64–74  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 45–52  isi
1990
17. V. A. Kozlov, “The Dirichlet problem for elliptic equations in domains with conical points”, Differ. Uravn., 26:6 (1990),  1014–1023  mathnet  mathscinet; Differ. Equ., 26:6 (1990), 739–747
1989
18. V. A. Kozlov, V. G. Maz'ya, “Iterative procedures for solving ill-posed boundary value problems that preserve the differential equations”, Algebra i Analiz, 1:5 (1989),  144–170  mathnet  mathscinet  zmath; Leningrad Math. J., 1:5 (1990), 1207–1228
19. V. A. Kozlov, “Singularities of solutions of the Dirichlet problem for elliptic equations in a neighborhood of corner points”, Algebra i Analiz, 1:4 (1989),  161–177  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 967–982
20. V. A. Kozlov, “The strong zero theorem for an elliptic boundary value problem in a corner”, Dokl. Akad. Nauk SSSR, 309:6 (1989),  1299–1301  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 633–635
21. V. A. Kozlov, V. A. Kondrat'ev, V. G. Maz'ya, “On sign variation and the absence of “strong” zeros of solutions of elliptic equations”, Izv. Akad. Nauk SSSR Ser. Mat., 53:2 (1989),  328–344  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:2 (1990), 337–353
22. V. A. Kozlov, “On the spectrum of an operator pencil generated by the Dirichlet problem for an elliptic equation at a corner point”, Mat. Zametki, 45:5 (1989),  117–118  mathnet  mathscinet  zmath
23. V. A. Kozlov, “The strong zero theorem for an elliptic boundary value problem in an angle”, Mat. Sb., 180:6 (1989),  831–849  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:1 (1990), 283–302  isi
1988
24. V. A. Kozlov, V. G. Maz'ya, “Spectral properties of the operator bundles generated by elliptic boundary-value problems in a cone”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  38–46  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 114–121  isi
25. V. A. Kozlov, “The Green function and Poisson kernels of a parabolic problem in a domain with a conical point”, Uspekhi Mat. Nauk, 43:3(261) (1988),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 211–213  isi
26. V. A. Kozlov, “Asymptotics as $t\to0$ for solutions of the heat equation in a domain with a conical point”, Mat. Sb. (N.S.), 136(178):3(7) (1988),  384–395  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:2 (1989), 383–395
27. V. A. Kozlov, “Coefficients in the asymptotics of the solutions of initial-boundary value parabolic problems in domains with a conic point”, Sibirsk. Mat. Zh., 29:2 (1988),  75–89  mathnet  mathscinet  zmath; Siberian Math. J., 29:2 (1988), 222–233  isi
1987
28. V. A. Kozlov, V. G. Maz'ya, “Singularities of solutions of the first boundary value problem for the heat equation in domains with conical points. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 3,  37–44  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:3 (1987), 61–74
29. V. A. Kozlov, V. G. Maz'ya, “Singularities of solutions of the first boundary value problem for the heat equation in domains with conical points”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 2,  38–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:2 (1987), 61–74
1983
30. V. A. Kozlov, “Estimates of the remainder in formulas for the asymptotic behavior of the spectrum for linear operator bundles”, Funktsional. Anal. i Prilozhen., 17:2 (1983),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:2 (1983), 147–149  isi

2018
31. V. A. Kozlov, S. A. Nazarov, “Letter to the editors”, Mat. Sb., 209:6 (2018),  146  mathnet  elib; Sb. Math., 209:6 (2018), 919  isi  scopus
2017
32. A. M. Vershik, E. D. Gluskin, V. A. Kozlov, A. A. Laptev, B. M. Makarov, B. S. Mityagin, P. Nevai, G. V. Rozenblum, T. A. Suslina, N. N. Ural'tseva, D. R. Yafaev, “Mikhail Zakharovich Solomyak (obituary)”, Uspekhi Mat. Nauk, 72:5(437) (2017),  181–186  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 955–961  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021